# SDR DALA2016070205054

- Difficulty date: June 30, 2016
- Submitted: July 2, 2016
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 7,343 hours, 2,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 34 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT EMERGENCY LIGHT OUT AT SEAT 34 DEF.  MAINTENANCE REPAIRED EMERGENCY LIGHT. OPS CHECKED GOOD.
